Hi, I´m 28 years old and I am very worried about a big brown spot I have in my right eye. It appeared seven years ago as something small but now is mostly occupping all the sclera.... I would like to know if there is something to do in order to reduce this ugly spot. I have taken contraceptives for around 7 years. I stopped three months ago , and I was asking myself is they have something to do with the melanosis. Now Im taking Primolut-Nor (noretisterona acetato) in order to control mestruation disorders. I dont know if these medicine will be good, bad or indifferent to the melanosis.
Thanks in advance.
The best answer I can give is that they could possibly have some effect but I am definitely not certain. Most likely the growth of the lesion is under the control of multiple factors. I'm sorry but I will have to do more research.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.